# SDR SWAA116015

- Difficulty date: August 22, 2011
- Submitted: August 25, 2011
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 20,668 hours, 12,183 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B24
- Part serial: 892676
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: UK
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

INFLIGHT SHUTDOWN - NR 1 ENGINE INTERMITTENT VIBRATION INITIALLY THEN CONTINUOUS.  FLIGHT ATTENDANT REPORTED A FLASH OUTSIDE THE LT SIDE WINDOW.  SHUT NR 1 ENGINE DOWN IAW QRH.  REMOVED AND REPLACED NR 1 ENGINE PER MT.
